# SDR 59816

- Difficulty date: March 18, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 19,463 hours, 27,506 cycles
- System (JASC): 3242 · Brake
- Part: Nut
- Condition: Loose
- Location: Brake Rod
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL CREW NOTED A LACK OF PROPER ACCELERATION. ABORTED TAKE OFF RETURNED TO GATE.  FOUND BRAKE ROD NUT LOOSE. IT WAS TIGHTENED.
